International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 3, Pages 567-572

Graphs and common fixed point theorems for sequences of maps

Jacek R. Jachymski

Institute of Mathematics, Technical University, Żwirki 36, Łódź 90-924, Poland

Received 26 April 1995

Copyright © 1997 Jacek R. Jachymski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We demonstrate a usefulness of the notion of a connected graph for obtaining some common fixed point theorems. In particular, we establish two theorems of this type involving one, two and four sequences of maps. This generalizes among others the recent results of S. Chang [1], J. Jachymski [2], S. Sessa, R. N. Mukherjee and T. Som [3], and T. Taniguchi [4].